# SDR AWXA200300397

- Difficulty date: April 4, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK FILIFORM CORROSION WAS FOUND ON LOWER SURFACE OF SHEAR WEB (SUPPORT) 147MM FORWARD OF FR 70, AND INBOARD OF THE RT OUTBOARD CREASE BEAM ANGLE.  MAINTENANCE REMOVED CORRODED SUPPORT FR 70; FABRICATED A NEW REPLACEMENT SUPPORT; INSTALLED REPAIR PART IAW A320 SRM 53-41-17, PG 8 & 16, FIG 1, SRM 51-44-11, PG 16, 19, & 20, FIG 2, SRM 51-42-11, PG 8-10, 12, & 21-22, FIG 2, 3, & 8, AND SRM 51-74-00, PG 9-10.
